Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Quenching stresses in transparent isotropic media and the photoelastic method


Authors: R. C. O'Rourke and A. W. Saenz
Journal: Quart. Appl. Math. 8 (1950), 303-311
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/37718
MathSciNet review: 37718
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/37718
Article copyright: © Copyright 1950 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website